The Community College Math Ship

The Community College Math Ship
U.S.S. Math Club

Thursday, September 4, 2014

Meeting 2 Agenda

Math Club Meeting #2 Agenda

Thursday, September 04, 2014
4-5pm
Advisor: Profs. Hoffman and Tong
Officers: Antonia, Ryan, Alexis, AJ, Rebecca, Try
Attendees: Open to the public

4:00-4:10 Welcome to Math Club Meeting #2 (10 min)
Everyone: Name, major, and why you are here

4:10-4:20 Prof. Hoffman: Number Talk (10-15 min)

4:20-4:25 Rebecca: Review agenda (5 min tops)

4:25-4:35 News from the past (10 min)
AJ: Last meeting’s minutes, Blog
Everyone: Officers: How was STEM Day?
Ryan: Propaganda
Rebecca: Club application, club training, T-shirts, and voting through the Blog
Antonia: Guestamation Jar winners, community outreach and fundraising.

4:35-4:45 Back to the future
Everyone: Math Movie Night – next Thursday?
Everyone: Competition / Math Olympics
Everyone: JMM and other large field trips / conferences
Everyone: Academy of Sciences Field Trip?

4:45-4:55 Fundraising: How will we pay for it?
Everyone: Sign up to volunteer for selling baked goods next week for quick, easy profit

4:55-5:00 Next Meeting
Everyone: What you’re going to do before Thursday?